I have been on Seroquel for 5 years and everything was fine until my tongue started swelling and I have so much saliva that I can't swallow fast enough. I also have sores at the tip of my tongue that are very painful. My tongue has swollen to the point that my teeth leave imprints on my tongue and cheeks that I'm sure are going to leave scars. I have been like this for a year now. I went off of Seroquel for 3 months and little to no change occured. Is this permanent now? I don't think I can survive like this. I have gone to every kind of doctor imaginable and no one knows what it is wrong. I was originaly put on Seroquel for insomnia but it helped my depression too. Has anyone experienced this before?? I just need to know if this is permanent. Thanks!
[b]First of all, welcome to our community. I also take Seroquel. I have never had any of those side effects. My heart goes out to you. You must be in terrible pain. You say you have already been to the doctor. Did he/she give you any medicine for the ulcers?
Here is AstraZenca telephone number. I would urge you to call and see what they have to say. 1-800-236-9933 Please keep us updated.
Brenda, I have an appointment with a neurologist on Dec. 30th. Hopefully they can shed some light on what is happening. I will also be calling the number you gave me. Thank you so much for your response, it helped me a lot. I have been so scared. I will keep you posted. Thanks Brenda! ~castlemoat~
Castlemoat I think if you are having side effects like that from this medication and they aren't going away you should stop taking it. there are lots of better medications for treating depression and insomnia out there.
I hope that your neurologist prescribes you something for it.
I had a permanent side effect - insomnia - from a medication - then I took olanzapine to help me sleep one night - and by coincidence my sleep improved shortly thereafter. So my theory is that if side effects last for a while it can be helpful to take something.